Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An introduction to the theory of ideals in linear associative algebras


Author: C. C. MacDuffee
Journal: Trans. Amer. Math. Soc. 31 (1929), 71-90
MSC: Primary 16D25
DOI: https://doi.org/10.1090/S0002-9947-1929-1501469-3
MathSciNet review: 1501469
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16D25

Retrieve articles in all journals with MSC: 16D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501469-3
Article copyright: © Copyright 1929 American Mathematical Society